1-tough cocomparability graphs are hamiltonian

Jitender S. Deogun, Dieter Kratsch, George Steiner

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

We show that every 1-tough cocomparability graph has a Hamilton cycle. This settles a conjecture of Chvàtal for the case of cocomparability graphs. Our approach is based on exploiting the close relationship of the problem to the scattering number and the path cover number.

Original languageEnglish (US)
Pages (from-to)99-106
Number of pages8
JournalDiscrete Mathematics
Volume170
Issue number1-3
DOIs
StatePublished - Jun 10 1997

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this